Singularly perturbed Markov control problem: Limiting average cost

Bielecki T.R. and Filar J.A. (1991) Singularly perturbed Markov control problem: Limiting average cost. Annals of Operations Research, 28 1: 153-168. doi:10.1007/BF02055579


Author Bielecki T.R.
Filar J.A.
Title Singularly perturbed Markov control problem: Limiting average cost
Journal name Annals of Operations Research   Check publisher's open access policy
ISSN 0254-5330
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1007/BF02055579
Volume 28
Issue 1
Start page 153
End page 168
Total pages 16
Publisher Baltzer Science Publishers, Baarn/Kluwer Academic Publishers
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 19 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2017, 12:30:58 EST by Kay Mackie